Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    alevok Guest

    Angry Sustanon Increases My Body Hair

    After just one shot of sustanon this is how I woke up the next morning. Do you guys think waxing could be my solution?
    Attached Thumbnails Attached Thumbnails Sustanon Increases My Body Hair-morningafter.jpg  

  2. #2
    big N's Avatar
    big N is offline Anabolic Member
    Join Date
    Sep 2001
    Posts
    3,137
    man thats fuckin nasty!look like goddman warewolf

  3. #3
    956Vette is offline AR-Elite Hall of Famer
    Join Date
    Mar 2003
    Location
    United States
    Posts
    10,154
    Blog Entries
    1
    http://anabolicreview.com/vbulletin/...threadid=53630

    Man, did we really need to see Terinox like that again!??? jk

  4. #4
    NEO-OEN's Avatar
    NEO-OEN is offline Associate Member
    Join Date
    Mar 2003
    Location
    Columbia North - BC
    Posts
    290
    LOL, Screw waxing I'll send you a weed eater.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •